sexologist-icon
Hair fall and pcod
Hello doc, I have pcos for which I was given birth control pills...as soon as I started taking them.. I had alot of hair loss... I have changed pills...only one I started in the beginning suited me...the one I am taking presently is casting hair loss... Should I go back to the one that suited me?
97 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

These medicines generally doesnot cause hairfall. But if you are feeling the same then you can always switch back to previous medicine. It would have been better if you had given the medicine names you are taking.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.